# SDR N136FE0401

- Difficulty date: January 13, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N136
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- Aircraft time: 61,773 hours, 45,730 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Hinge
- Part number: 65982962
- Condition: Cracked
- Location: Ground Spoiler
- Part time: 61,773 hours, 45,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUR CRACKS WERE FOUND ON THE NR 7 GROUND SPOILER SUPPORT HINGE. HINGE REPLACED WITH NEW PART. ALL HINGES INSPECTED FOR CRACKS, NO FAULTS FOUND.
